# SDR SWIA95735

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS WOULD NOT RETRACT TO THE FULL UP POSITION, TWO SEGMENTS OUTBOARD, ONE SEGMENT NACELLE, ONE SEGMENT INBOARD, FOUR FLAP DISAGREEMENT INDICATION.  CLEANED FLAP TRACK AND ROLLERS.  REMOVED AND REPLACED FLAP CONTROL UNIT WITH SERVICEABLE UNIT.  OPERATED FLAPS NUMEROUS TIMES AND OPS CHECKS GOOD.
